# SDR DALA13004830985

- Difficulty date: January 22, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 56,933 hours, 41,423 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE FORWARD SERVICE DOOR EMERGENCY EVACUATION SLIDE INFLATION BOTTLE DEFLATED (PRESSURE INDICATION WAS IN THE RED BAND). THE COMPLETE FORWARD DOOR SLIDE ASSY WAS REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
